# SDR AALA201712089017

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,352 hours, 27,202 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMBOUT, RIGHT OVERWING EXIT DOOR COVER FELL OFF, ARM LIGHT APPEARED, NO ABNORMAL CABIN PRESSURE WAS OBSERVED. REINSTALLED COVER FLAP ON FOWARD RIGHT EMERGENCY EXIT DOOR PER AMM 52-70-00.
